# SDR FDEA201112135257

- Difficulty date: December 13, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 25,843 hours, 13,592 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AILERON HAS NUMEROUS DENTS ON UPPER AND LOWER T/E SKIN SURFACES MEASURING .003" TO .028" DEEP.  R & R LT WING AILERON T/E WEDGE IAW SRM 51-72-10, 51-40-21 AND DWG A57661002/A57661001.  PROTECTED SURFACES IAW SRM 51-75-10.
